# SDR ASAA2020012181901

- Difficulty date: January 18, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 17,977 hours, 5,818 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CABIN ZONE TEMP LIGHT ILLUMINATED. GROUNDED - YES. UNABLE TO DUPLICATE DEFECT. BITE OF PACK/ZONE TEMP CONTROLLERS PER B737-900 FIM 21-62 TASK 801 SHOWED NO FAULTS. CLEANED CONTROL CABIN TEMP SENSOR AND FILTER AND PERFORMED CABIN TEMP CONTROL AND INDICATION - OPERATIONAL TEST PER B737-900 AMM 21-61-00-700-807-002 - ALL TESTS PASS.
